Schizophrenia.com

Can multivitamins make you anxious?

#1

My anxiety seems to tie in with vitamin use

2 Likes
#2

Scratch that. Apparently vitamins help anxiety

1 Like
#3
3 Likes
#4

Doesn’t seem like a reliable website, and apparently there’s no actual evidence for this.

2 Likes
#5

I took b vitamin and fear it made me anxious
Evening primrose oil to
I only take high strength fish oil now, vitamins d and garlic tablets

#6

I went on the basis of his qualification as a professor. I suppose that goes to show you can’t always trust the ‘expertise’ of a professor.

On looking at his twitter page I see he has retweeted a tweet by Dr Joseph Mercola. If my memory serves me right Mercola is regarded as somewhat of a quack.

@Treebeard I would have no objections to you removing my post .

2 Likes
#7

No, it doesn’t break any rules, really.

#8

By my own experience -yes. Centrum Silver does. .Haven’t tried any other.

2 Likes
#9

I hope not! :flushed:
I take the generic of Centrum Silver, and I’m always anxious!

1 Like
#10

Try this one, kinda expensive but can last two months.

Morning Liquid Vitamins by MaryRuth (Raspberry) Vegan Multivitamin A B C D3 E Trace Minerals & Amino Acids for Energy, Hair, Skin & Nails for Men & Women | Paleo | Gluten Free | 0 Sugar | 0 Fat | 32oz

1 Like
#11

Well if you were taking way more than your body needed of something it could be possible I suppose. But with most vitamins the body is very good at getting rid of excess so it’s unlikely. Everyone’s affected by things differently though so who knows.

1 Like
#12

its hard to judge if you are already anxious/stressed in the first place i’d say but as someone who has suffered from really bad anxiety

The pregabalin i took didnt help much and thats an anti-anxiety med, i also had a spray that helped a bit but only when it was severe, after i stopped these i felt a bit better but idk

I still needed something so i tried peppermint captules which were fine initially but after stopping them again i feel like my anxiety has improved a little more, so not sure what to make of it, maybe they helped reduce it enough for me to see a difference after i stopped taking them.

#13

Welp if vitmins mess you up, im afriad you wont make it. How could someone tolerate high doses of ap and be crippled by a vitamin. Doesnt make sense. Vitamins and minerals are in the foods we eat. Its like getting anxiety from an apple.

1 Like
#14

Maybe if it multi vitamin with caffeine

#15

They do not. Look for another cause.